Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Errata to ``Classification of three-dimensional flips''


Author: Shigefumi Mori
Journal: J. Amer. Math. Soc. 20 (2007), 269-271
MSC (2000): Primary 14E30
Published electronically: August 15, 2006
Original Article: J. Amer. Math. Soc. 5 (1992), 533-703.
MathSciNet review: 2257404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This erratum makes two corrections to J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc. 5 (1992), 533-703.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14E30

Retrieve articles in all journals with MSC (2000): 14E30


Additional Information

Shigefumi Mori
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502 Japan
Email: mori@kurims.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0894-0347-06-00543-1
PII: S 0894-0347(06)00543-1
Received by editor(s): April 4, 2006
Published electronically: August 15, 2006
Additional Notes: The author was partially supported by JSPS Grant-in-Aid for Scientific Research (B)(2), No. 16340004.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.